Re: deprovera shot


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Christina on April 30, 2001:
In Reply to: Re: deprovera shot posted by Chrystal on April 30, 2001:
>>  i JUST RECENTLY RECEIVED THE SHOT, SHOULD I DISCONTINUE TO TAKE IT?

I received the shot in 1998. I got 3 shots. I am now trying to have a baby and am having a very, very hard time. My doctor (OBGYN) said it can take your body up to 10 years to recover from the shot! I gained 70 pounds in 4 months and I have stretch marks on my stomach and legs. No one told me this would happen to me. I read in a magazine about 2 months ago that this shot can cause infertility. Let me just say I am going to do my research and go after this company. We (the women on this web page) were not told of the long term side effects and someone is going to pay!






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]